# SDR AALA201507139015

- Difficulty date: July 11, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 49,349 hours, 18,098 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT COFFEE MAKER NR 2 POPS CB, SMELLED LIKE ELEC BURNING.  REPLACED AFT GALLEY NR 2 COFFEE MAKER IAW CMM 25-35-15.  OPERATIONS NORMAL.
